# SDR HEEA0012666

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5005B
- Make and model: Bell 206L-1
- Aircraft serial: 45175
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cartridge
- Part number: 2C271
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CARTRIDGE POPS CIRCUIT BREAKER.
